Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Number of integers in an assigned A. P., $ \leq x$ and prime to primes greater than $ x\sp c$


Author: V. Ramaswami
Journal: Proc. Amer. Math. Soc. 2 (1951), 318-319
MSC: Primary 10.0X
DOI: https://doi.org/10.1090/S0002-9939-1951-0041877-0
MathSciNet review: 0041877
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.0X

Retrieve articles in all journals with MSC: 10.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1951-0041877-0
Article copyright: © Copyright 1951 American Mathematical Society